MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when the nurse in ed was using this product, it leaked out dilaudid from a split on the side while air was being expelled from the syringe.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review was performed.A visual inspection and functional testing were performed showing no issues.The equipment was reviewed for malfunctions or issues that could have contributed to the reported condition, but no such issues were observed during the review.There were no samples submitted for evaluation.The reported condition could not be confirmed.The complaint will be reopened if a sample is received.The exact root cause of the reported condition could not be determined without an actual sample to examine.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the samples will be inspected for cracks/ leaks.The lot met all defined acceptance requirements and was released.There was no evidence of any systemic failure of the manufacturing process.Based on the investigation and root cause analysis, the initiation of a corrective and preventative action (capa) is not required.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MONOJCT 3ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15274802
Report Number1017768-2022-01020
Device Sequence Number2747532
Product Code FMF
UDI-Device Identifier10884521012301
UDI-Public10884521012301
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1180300777
Device Catalogue Number1180300777
Device Lot Number127113
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date10/14/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown